Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 243, NWS Grand Forks, ND

August 9, 20206 counties in Minnesota; Cass County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 9, 2020, 3:53 PM CDT for 6 counties in Minnesota; Cass County, Traill County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2020, 3:53 PM CDT (20:53 UTC)
Expired
Aug 9, 2020, 4:41 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 100 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 12:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2237 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS53 KFGF 092053
SVRFGF
MNC005-027-029-057-087-107-NDC017-097-092200-
/O.NEW.KFGF.SV.W.0243.200809T2053Z-200809T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
353 PM CDT Sun Aug 9 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northern Clay County in northwestern Minnesota...
  West central Hubbard County in north central Minnesota...
  Southern Norman County in northwestern Minnesota...
  Southern Mahnomen County in northwestern Minnesota...
  Northern Becker County in northwestern Minnesota...
  Southern Clearwater County in northwestern Minnesota...
  Northeastern Cass County in southeastern North Dakota...
  Southeastern Traill County in southeastern North Dakota...

* Until 500 PM CDT.

* At 352 PM CDT, severe thunderstorms were located along a line
  extending from near Hadler to near Kragnes, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Hadler and Ada around 355 PM CDT.
  Averill, Felton and Twin Valley around 415 PM CDT.
  Faith around 430 PM CDT.
  Hitterdal and Ulen around 440 PM CDT.
  Callaway around 500 PM CDT.

Other locations impacted by these severe thunderstorms include West
Argusville and Many Point Scout Camp.

This includes Interstate 29 between mile markers 74 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4717 9499 4692 9583 4701 9730 4732 9689
      4739 9667
TIME...MOT...LOC 2052Z 275DEG 26KT 4736 9648 4703 9675 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DJR
2 follow-up statements
275 
WWUS53 KFGF 092124
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
424 PM CDT Sun Aug 9 2020

NDC017-097-092134-
/O.CAN.KFGF.SV.W.0243.000000T0000Z-200809T2200Z/
Cass ND-Traill ND-
424 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN TRAILL COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Minnesota...and southeastern North
Dakota.

LAT...LON 4717 9499 4692 9583 4702 9683 4703 9682
      4703 9683 4731 9673 4739 9667
TIME...MOT...LOC 2124Z 275DEG 28KT 4734 9639 4701 9643 

$$

MNC005-027-029-057-087-107-092200-
/O.CON.KFGF.SV.W.0243.000000T0000Z-200809T2200Z/
Clay MN-Hubbard MN-Norman MN-Mahnomen MN-Becker MN-Clearwater MN-
424 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CLAY...WEST CENTRAL HUBBARD...SOUTHERN NORMAN...SOUTHERN
MAHNOMEN...NORTHERN BECKER AND SOUTHERN CLEARWATER COUNTIES...

At 424 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Gary to near Felton, moving east
at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Twin Valley around 435 PM CDT.
  Hitterdal and Ulen around 440 PM CDT.
  Faith around 450 PM CDT.
  Callaway around 510 PM CDT.
  Richwood around 515 PM CDT.

Other locations impacted by these severe thunderstorms include Many
Point Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4717 9499 4692 9583 4702 9683 4703 9682
      4703 9683 4731 9673 4739 9667
TIME...MOT...LOC 2124Z 275DEG 28KT 4734 9639 4701 9643 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

TG
395 
WWUS53 KFGF 092141
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
441 PM CDT Sun Aug 9 2020

MNC005-027-029-057-087-107-092150-
/O.CAN.KFGF.SV.W.0243.000000T0000Z-200809T2200Z/
Clay MN-Hubbard MN-Norman MN-Mahnomen MN-Becker MN-Clearwater MN-
441 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...WEST CENTRAL
HUBBARD...SOUTHERN NORMAN...SOUTHERN MAHNOMEN...NORTHERN BECKER AND
SOUTHERN CLEARWATER COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Minnesota...and southeastern North
Dakota.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Hubbard County in north central Minnesota...  Northeastern Norman 
County in northwestern Minnesota...  Southeastern Polk County in 
northwestern Minnesota...  Southeastern Beltrami County in north 
central Minnesota...  Mahnomen County in northwestern Minnesota... 
Northeastern Becker County in northwestern Minnesota...  Clearwater 
County in northwestern Minnesota...

LAT...LON 4717 9499 4692 9583 4702 9683 4703 9682
      4703 9683 4731 9673 4739 9667
TIME...MOT...LOC 2138Z 275DEG 26KT 4733 9624 4700 9628 

$$

DJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:01 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 9, 1:01 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
101 PM CDT Sun Aug 9 2020

.UPDATE...
Issued at 1253 PM CDT Sun Aug 9 2020

A Severe Thunderstorm Watch is now in effect until 7 pm CDT, for
most of eastern ND, east of a Devils Lake-Langdon line, and into
Northwest and west central MN. Else, no other significant updates
needed to the forecast package.

UPDATE Issued at 1008 AM CDT Sun Aug 9 2020

With increased cloud cover and precip expected across the
northern half of the CWA through the late forenoon and early
afternoon, have lowered forecast high temps there just a bit. Have
also increased overall POP values along the late afternoon and
evening frontal band in keeping with updated guidance.

UPDATE Issued at 641 AM CDT Sun Aug 9 2020

Adjusted POPs for storms across our southern counties as well as
more storms coming in from the west. CAMs continue to struggle
with the western activity and want to fizzle convection out until
the true front comes in later today. Given how poorly they have
done not sure that will be the case. Lowered highs a bit in some
areas with increased cloud cover from this morning, may have to
come down a bit more but will keep an eye on things.

&&

.SHORT TERM...(Today through Monday)
Issued at 312 AM CDT Sun Aug 9 2020

Convective timing and strength continue to be the main concerns
for the period.

Active pattern with southwesterly flow aloft continues across the
Northern Plains, with one shortwave currently rotating through SD,
while the main upper trough is still over Alberta and
Saskatchewan. The southern shortwave will lift into MN later this
morning, and CAMs have quite a bit of showers and thunderstorms
entering our southern counties. With MU CAPE values in the
2000-3000 J/kg range, some severe is possible even with effective
bulk shear 25 kts at best. Most likely multicell storms with a few
cells pulsing up to severe. The southern thunderstorms will move
eastward out of our area by late morning.

The main upper trough will stay well to our north, but should push
a cold front into our northwestern counties by this afternoon.
Very much will depend on what happens with morning convection, and
CAMs are not catching onto some cells breaking out over western ND
currently, so trust in their solutions is not high. Do think there
will be at least some destabilization early Sunday afternoon as
temps climb into the 80s and dew points in the 70s have already
entered our southern counties. Some thunderstorm development along
the cold front will be possible, and with high CAPE values ahead
of the boundary and decent shear along it, strong to severe storms
will be possible. Most likely in some sort of line extending
across the CWA through the afternoon, with the front pushing it
out of our area by evening.

Clearing skies and drier air moving in behind the front will help
temps tonight drop into the low to mid 50s. Monday will be very
quiet with high pressure over most of the plains, and temps
slightly cooler than average in the upper 70s.

.LONG TERM...(Monday night through Saturday)
Issued at 312 AM CDT Sun Aug 9 2020

Zonal flow sets up early in the workweek with a shortwave ridge
moving across Sask Monday night, keeping the first half of the work
week dry with afternoon highs in the 80s.  Humidity values will be
the driest on Tuesday before weak return flow sets up going into
Wednesday.  An upper level pattern shift will help SW flow aloft set
up going into the latter part of the week as an upper low begins to
wobble over nrn Alberta, bringing a more unsettled pattern to the
area Wed-Sat.  While afternoon highs generally stay in the 80s for
the latter half of the week into the weekend, dewpoints will rise
into the upper 60s to low 70s, bringing a return of humid weather to
the region as PWAT values climb to around 1.25 to 1.50 inches by
week's end.  Can expect isolated to scattered storms through the
Wed-Sun period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1253 PM CDT Sun Aug 9 2020

Strong to severe thunderstorms are expected to fire along a cold
frontal boundary extending from northeastern ND through south-
central through the afternoon... and then track steadily eastward
across eastern ND into northwest and west central MN through the
late afternoon and early evening. Expect generally VFR conditions
outside of thunderstorms this afternoon. Light southerly winds
will turn from the northwest after cold frontal passage this
afternoon and evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Severe Thunderstorm Watch 423 until 7 pm CDT.
MN...Severe Thunderstorm Watch 423 until 7 pm CDT.

UPDATE...Gust
SHORT TERM...JR
LONG TERM...Speicher
AVIATION...Gust
Hazardous weather outlook, Aug 9, 4:26 AM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
426 AM CDT Sun Aug 9 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-100930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
426 AM CDT Sun Aug 9 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of thunderstorms will be possible today. The first
round will impact during the early morning hours mainly south of
the I-29/Highway 10 corridor. Hail up to 1 inch and wind gusts to
60 mph will be possible. These storms will move eastward out of
the area by mid-day.

Additional thunderstorms will move in from western North Dakota
during the late morning and into the afternoon as a cold front
moves into the region. Depending on how the morning activity plays
out, there is the possibility of hail up to 1 inch, wind gusts to
75 mph, and even a brief tornado spin up as a complex of
thunderstorms moves across the area during the afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be possible during the middle
to later part of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 9, 2:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
224 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TORNADO          6 SSW ORISKA            46.85N 97.84W
08/09/2020                   Barnes             ND   STORM CHASER

            REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 9, 2:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
242 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     2 SSW THIEF RIVER FALLS 48.09N 96.19W
08/09/2020  M77 MPH          Pennington         MN   AWOS

            PEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT
            /KTVF/.

&&

GGUST
Local storm report, Aug 9, 2:48 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
248 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND GST     11 S ROSEAU             48.69N 95.76W
08/09/2020  M66 MPH          Roseau             MN   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METER HEIGHT.

&&

GGUST
Local storm report, Aug 9, 2:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FUNNEL CLOUD     4 NW BLANCHARD          47.39N 97.28W
08/09/2020                   Traill             ND   TRAINED SPOTTER

            TWO FUNNELS VIEWED FROM TWO STORMS NORTHWEST OF
            BLANCHARD. BOTH WERE LESS THAN A QUARTER OF THE WAY DOWN.
            ORIGINAL REPORT VIA 911 CALL CENTER. PHOTO POSTED TO
            SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 9, 3:04 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
304 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FUNNEL CLOUD     6 WNW HALSTAD           47.38N 96.94W
08/09/2020                   Traill             ND   TRAINED SPOTTER

            PERSISTENT WALL CLOUDS WITH SMALL FUNNEL LOWERING. VIEWED
            TO NORTH FROM HIGHWAY 200. PHOTO AND REPORT POSTED VIA
            SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 9, 3:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
347 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     9 NNE MAVIE             48.27N 95.90W
08/09/2020  M59 MPH          Marshall           MN   MESONET

            PEAK WIND MEASURED AT THE AGASSIZ RAWS STATION.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:36 AM CDTSpecial Weather StatementFGFGrant, Wilkin54 min
Aug 9, 4:55 AM CDTSpecial Weather StatementFGFOtter Tail65 min
Aug 9, 5:49 AM CDTSpecial Weather StatementFGFBecker, Wadena56 min
Aug 9, 7:10 AM CDTSpecial Weather StatementFGFNorman65 min
Aug 9, 8:41 AM CDTSpecial Weather StatementFGFLake of the Woods64 min
Aug 9, 12:21 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall54 min
Aug 9, 1:08 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau67 min
Aug 9, 1:39 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk66 min
Aug 9, 2:01 PM CDTTornado WarningFGFMarshall, Pennington, Polk44 min
Aug 9, 2:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake55 min
Aug 9, 2:10 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake65 min
Aug 9, 2:20 PM CDTTornado WarningFGFBeltrami, Marshall40 min
Aug 9, 2:42 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake48 min
Aug 9, 2:49 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau56 min
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningFGFClay, Norman53 min
Aug 9, 2:57 PM CDTTornado WarningFGFBeltrami, Marshall33 min
Aug 9, 3:06 PM CDTTornado WarningFGFLake of the Woods, Roseau24 min
Aug 9, 3:12 PM CDTSevere Thunderstorm WarningFGFPolk, Red Lake63 min
Aug 9, 3:18 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 2 more57 min
Aug 9, 3:20 PM CDTSevere Thunderstorm WarningFGFClay22 min
Aug 9, 3:35 PM CDTTornado WarningFGFClay, Norman18 min
Aug 9, 3:41 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk and 1 more64 min
Aug 9, 3:47 PM CDTTornado WarningFGFLake of the Woods28 min
Aug 9, 4:38 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more52 min
Aug 9, 5:28 PM CDTSpecial Weather StatementFGFHubbard32 min
Aug 9, 5:31 PM CDTSevere Thunderstorm WarningFGFHubbard29 min
Aug 9, 5:33 PM CDTSpecial Weather StatementFGFClearwater57 min
Aug 9, 4:29 AM CDTSpecial Weather StatementFGFRichland61 min
Aug 9, 5:31 AM CDTSpecial Weather StatementFGFRansom59 min
Aug 9, 6:01 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey59 min
Aug 9, 6:57 AM CDTSpecial Weather StatementFGFBenson, Ramsey48 min
Aug 9, 9:09 AM CDTSpecial Weather StatementFGFGrand Forks66 min
Aug 9, 9:51 AM CDTSpecial Weather StatementFGFWalsh54 min
Aug 9, 10:12 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Ramsey, Walsh63 min
Aug 9, 10:24 AM CDTSpecial Weather StatementFGFCavalier, Towner66 min
Aug 9, 11:05 AM CDTSpecial Weather StatementFGFWalsh55 min
Aug 9, 11:24 AM CDTSpecial Weather StatementFGFCavalier, Pembina66 min
Aug 9, 11:28 AM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh62 min
Aug 9, 11:42 AM CDTTornado WarningFGFCavalier, Pembina, Walsh36 min
Aug 9, 12:27 PM CDTSpecial Weather StatementFGFGrand Forks, Nelson, Walsh63 min
Aug 9, 1:29 PM CDTSpecial Weather StatementFGFGrand Forks61 min
Aug 9, 2:14 PM CDTTornado WarningFGFBarnes, Cass18 min
Aug 9, 2:25 PM CDTTornado WarningFGFCass30 min
Aug 9, 2:36 PM CDTTornado Warning Tornado observedFGFTraill28 min
Aug 9, 3:38 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent25 min
Aug 9, 3:55 PM CDTSevere Thunderstorm WarningFGFSargent28 min
Aug 9, 4:24 PM CDTSpecial Weather StatementFGFSargent36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.